Top answers from doctors based on your search:
Disclaimer

neosporin eye ointment

A 38-year-old member asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
Lubrication ?: You may just have dry eyes requiring artificial tears for relief. If you are really irritated and light sensitive, you may have scratched your cornea. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Mark Sibley
44 years experience LASIK Surgery
Neosporin antibiotic ointment: 1st-Antibiotics are for infections. Antibiotics may be for an ''eye problem'' if there is an eye infection. It is not safe to put the wrong chemical/d ... Read More
A 21-year-old male asked:
Dr. Ryan Taylor
Specializes in Internal Medicine
Allergy: You likely are having allergic reaction to one of the ingredients.
A 39-year-old member asked:
Dr. Ilan Cohen
24 years experience Ophthalmology
Not advisible: Ingredients in neosporin can cause an allergic reaction in the eye. Also, the formulation is designed for the skin not the eye so it will burn. There ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Steven Rosenfeld
40 years experience Ophthalmology
Yes: Swelling and any discoloration of the eyelid skin will usually go completely away after stopping the medication that you were allergic to. It may tak ... Read More
4
4 thanks
A female asked:
Dr. Jon Fishburn
29 years experience Ophthalmology
Stop neosporin: You may be developing a reaction to the neosporin ointment & you should stop using it. Moreover, it's not ophthalmic quality, & shouldn't be u ... Read More
A member asked:
Dr. Philip Schwarzman
46 years experience Emergency Medicine
Probably: I assume you mean around your eye. If its very small and there is no separation of the skin edges (i.e. space between the cut skin,cleaning it and a l ... Read More
1
1 thank
A male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Wash eye with water: Wash your eyes with fresh water.But why were you using Neosporin topical ointment.It is prescribed for infection and usually does not need to be clean ... Read More
A 43-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Yes but . . ..: Neosporin and a variety of other topical antibiotics can be used but none of these will have any effectiveness as the antibiotic will not penetrate. ... Read More
2
2 thanks
A 34-year-old member asked:
Dr. Walter Exon
47 years experience Pediatrics
Home treatment: A stye is a bacterial infection of the eyelid (usually staph). Antibiotic drops are not necessary! Warm compresses will allow the stye to drain very ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month